# SDR CALA2023102503180

- Difficulty date: October 20, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL AT FR68 HAS CORROSION. GEN BY N078625 ON HAECO LCQ NR 9296218/40218 RMVD AND RPLD L2 DOOR SILL BETWEEN FR66-68 IAW SRM 51-72-11-911- 001, 51-42-11/001, 51-75-12/001
